# SDR AWXA200500048

- Difficulty date: January 7, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 53,161 hours, 33,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C45772
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK FUSELAGE SKIN WAS FOUND CHAFED IN 3 PLACES BELOW DORSAL FIN AT BS 860, STR 1.  MAINTENANCE TRIMMED DAMAGED AREAS ON FUSELAGE SKIN AT BS 860, STR 1; FABRICATED -1, -8, -9, AND -10 FILLERS, AND 3 EACH WEAR STRIPS AND REPAIR STRAPS; INSTALLED REPAIR PARTS IAW E.R. 03-5300-05016-SS1.
